# SDR DALA13051720633

- Difficulty date: September 29, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 83,682 hours, 38,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPSEAT LT AFT ENTRY L4 DOOR FOR MX EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING.  REPLACED LENS.
